Universidad Complutense de Madrid
E-Prints Complutense

AKNS hierarchy, self-similarity, string equations and the Grassmannian

Impacto

Downloads

Downloads per month over past year

Guil Guerrero, Francisco and Mañas Baena, Manuel (1994) AKNS hierarchy, self-similarity, string equations and the Grassmannian. Journal of physics A-Mathematical and General, 27 (6). pp. 2129-2142. ISSN 0305-4470

[img]
Preview
PDF
243kB

Official URL: http://dx.doi.org/10.1088/0305-4470/27/6/034




Abstract

In this paper the Galilean, scaling and translational self-similarity conditions for the AKNS hierarchy are analysed geometrically in terms of the infinite-dimensional Grassmannian. The string equations of the one-matrix model correspond to the Galilean self-similarity condition for this hierarchy. We describe, in terms of the initial data for the zero-curvature 1 -form of the AKNS hierarchy, the moduli space of these self-similar solutions in the Sato Grassmannian. As a by-product we characterize the points in the Segal-Wilson Grassmannian corresponding to the Sachs rational solutions of the AKNS equation and to the Nakamura-Hirota rational solutions of the NLS equation.


Item Type:Article
Additional Information:

©IOP Publishing LTD.
One of the authors (MM) is indebted to Dr.P.Guha for initial collaboration and to Prof.L.Bonora and Prof.G.Wilson for providing their papers.

Uncontrolled Keywords:Ordinary differential-equations; Rational coefficients; Tau-function; Deformation; Algebras
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32527
Deposited On:27 Jul 2015 09:39
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page